# SDR CALA2010051100195

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 58,357 hours, 15,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 114N5152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK.  CABIN FLOOR STRUCTURE, O/B CREASE BEAM CHORD AT STA 1040 RBL 65 HAS LIGHT SURFACE CORROSION.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR ANGLES AND SHIMS REF ECRA 5310-05170.  CREATED DIP WITH THIS LOG PAGE ITEM 53-DIP CONTROL NUMBER 05015 PER PART 4 OF SAME ECRA.  ACCOMPLISH PERM REPAIR WITHIN 24 MONTHS FROM 5/10/2010.  PLANNING TO CONTACT ENGR AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERM REPAIR.
